# SDR 96ZZZX4906

- Difficulty date: July 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49182
- Engine: Pwa JT8D217A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator
- Part number: 789788
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

OMA - FLT 114 - INVESTIGATION OF NR 2 ENGINE, S/N 3225, SHUTDOWN REVEALED AN 8TH STAGE COMPRESSOR STATOR, MFG P/N 789788, FRACTURED LIBERATING METAL PARTICLES INTO GAS PATH CAUSING MASSIVE HIGH PRESSURE COMPRESSOR AND TURBINE DAMAGE.  ENGINE WAS REPAIRED AND RETURNED TO SERVICE.
